Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 9237932, 5 pages
https://doi.org/10.1155/2017/9237932
Research Article

Sharp Refinements for the Inverse Sine Function Related to Shafer-Fink’s Inequality

Department of Mathematics and Computer Sciences, “Dunărea de Jos” University of Galaţi, 111 Domnească Street, 800201 Galaţi, Romania

Correspondence should be addressed to Gabriel Bercu; or.lagu@ucrebg

Received 9 April 2017; Accepted 2 July 2017; Published 2 August 2017

Academic Editor: Kishin Sadarangani

Copyright © 2017 Gabriel Bercu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B.-N. Guo and F. Qi, “Sharpening and generalizations of Carlson's inequality for the arc cosine function,” Hacettepe Journal of Mathematics and Statistics, vol. 39, no. 3, pp. 403–409, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  2. B. J. Malešević, “An application of λ-method on Shafer-Fink’s inequality,” Univerzitet u Beogradu. Publikacije Elektrotehni\v ckog Fakulteta. Serija Matematika, vol. 8, pp. 90–92, 1997. View at Google Scholar · View at MathSciNet
  3. B. J. Malešević, “An application of λ-method on inequalities of Shafer-Fink-type,” Mathematical Inequalities & Applications, vol. 10, no. 3, pp. 529–534, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  4. D. S. Mitrinović, Analytic Inequalities, Springer, Berlin, Germany, 1970. View at MathSciNet
  5. C. Mortici and H. M. Srivastava, “Estimates for the arctangent function related to Shafer's inequality,” Colloquium Mathematicum, vol. 136, no. 2, pp. 263–270, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. Y. Hu and C. Mortici, “A lower bound on the sinc function and its application,” The Scientific World Journal, vol. 2014, Article ID 571218, 4 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  7. F. Qi and B.-N. Guo, “Sharpening and generalizations of Shafer's inequality for the arc sine function,” Integral Transforms and Special Functions. An International Journal, vol. 23, no. 2, pp. 129–134, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  8. L. Zhu, “On Shafer-Fink inequalities,” Mathematical Inequalities & Applications, vol. 8, no. 4, pp. 571–574, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  9. L. Zhu, “On Shafer-Fink-type inequality,” Journal of Inequalities and Applications, vol. 2007, Article ID 67430, 4 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet